# SDR LS1R066559

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- Aircraft time: 7,902 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gauge
- Part number: 369D29630921
- Part serial: 507
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE IS INACCURATE.
